Decomposition of transvections: An algebro-geometric approach

Research output

2 Citations (Scopus)


A simple and uniform algebro-geometric proof is given for the decomposition of transvections for Chevalley groups in minuscule representations.

Original languageEnglish
Pages (from-to)109-114
Number of pages6
JournalSt. Petersburg Mathematical Journal
Issue number1
Publication statusPublished - 2017

Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Decomposition of transvections: An algebro-geometric approach'. Together they form a unique fingerprint.

  • Cite this